Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dizzy spells while changing from sitting, laying position to standing. What could be the reason?

Im a 16 year old female and have never had any kind of medical problems. I am having sex, but im on the pill and know im not pregnant because im having regular periods...but for some reason I keep having horrible dizzy spells when I go from sitting or laying down, to standing. I have tried standing slower or even just sitting Indian style on the floor but nothing helps. Why am I being tormented by this dizzyness?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi welcome to HCM
-i had gone through your query and understand your concerns. i would come up with the possibility of ORTHOSTATIC HYPO TENSION may be the cause for your sufferings.

-with this condition the affected person may feel dizzy and weak if they stand up too quickly from a prone position.

- The drop in blood pressure is related to pubertal growth causing a rapidly rising center of gravity and expanding blood volume.

I hope this is helpful for you, thank you          
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor